Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fuman

Headache from tane I think very annoying

Recommended Posts

it's been persistant all day today..............does anyone just take aspirin or should I let it go?

It not really painful it's very annoying atm.

Share this post


Link to post
Share on other sites

i got them a week or so after starting accutane for like two days, none since then though. and im on pill 43.

Share this post


Link to post
Share on other sites

whyme00 is right

I also got a major headache on the first few days, but now on day37 and havnt had a single one all this time. Sure it will pass. Just take strong asprin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×